Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On some approaches to the spectral excess theorem for nonregular graphs

Autor
Fiol, M.
Tipus d'activitat
Article en revista
Revista
Journal of combinatorial theory. Series A
Data de publicació
2013-08
Volum
120
Número
6
Pàgina inicial
1285
Pàgina final
1290
DOI
https://doi.org/10.1016/j.jcta.2013.03.010 Obrir en finestra nova
Projecte finançador
Optimización y Problemas Extremales en Teoria de Grafos y Combinatoria. Aplicaciones a las Redes de Comunicación
Problemas extremales y de optimización en teoria de grafos y combinatoria: Aplicacion al analisis y algoritmos de redes de comunicación
URL
http://www.sciencedirect.com/science/article/pii/S0097316513000629 Obrir en finestra nova
Resum
The spectral excess theorem for distance-regular graphs states that a regular (connected) graph is distance-regular if and only if its spectral excess equals its average excess. Recently, some local as well as global approaches to this result have been used to obtain new versions of the theorem for nonregular graphs, and also to study the problem of characterizing those graphs which have the corresponding distance-regularity property. In this paper such approaches are compared and related. In pa...
Paraules clau
Distance-polynomial graph, Distance-regular graph, Local spectrum, Orthogonal polynomials, Spectral excess theorem
Grup de recerca
COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions

Participants